JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 6, Issue 1, Article 27
An Integral Inequality Similar to Qi's Inequality

    Authors: Lazhar Bougoffa,  
    Keywords: Hölder's inequality, Qi's inequality, Integral inequality.  
    Date Received: 15/08/04  
    Date Accepted: 18/02/05  
    Subject Codes:

Primary: 26D15.

    Editors: Feng Qi,  

In this note, as a complement of an open problem by F. Qi in the paper [Several integral inequalities, J. Inequal. Pure Appl. Math., 1(2) (2002), Art. 54. http://jipam.vu.edu.au/article.php?sid=113RGMIA Res. Rep. Coll., 2(7) (1999),  Art. 9, 1039-1042.  http://rgmia.vu.edu.au/v2n7.html], a similar problem is posed and an  affirmative answer to it is established.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login